# SDR WX0A071516

- Difficulty date: February 12, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 5930476507
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B LEADING EDGE CHAFED.  BLENDED AREA.  FABRICATED REPAIR PARTS AND INSTALLED.
